Malliavin Calculus for a general manifold
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2002-2003), Talk no. 24, 12 p.
Léandre, Rémi 1

1 Institut Elie Cartan. Université de Nancy I, 54000. Vandoeuvre-les-Nancy. FRANCE
@article{SEDP_2002-2003____A24_0,
     author = {L\'eandre, R\'emi},
     title = {Malliavin {Calculus} for a general manifold},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:24},
     pages = {1--12},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2002-2003},
     zbl = {1060.58025},
     mrnumber = {2030719},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_2002-2003____A24_0/}
}
TY  - JOUR
AU  - Léandre, Rémi
TI  - Malliavin Calculus for a general manifold
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:24
PY  - 2002-2003
SP  - 1
EP  - 12
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://www.numdam.org/item/SEDP_2002-2003____A24_0/
LA  - en
ID  - SEDP_2002-2003____A24_0
ER  - 
%0 Journal Article
%A Léandre, Rémi
%T Malliavin Calculus for a general manifold
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:24
%D 2002-2003
%P 1-12
%I Centre de mathématiques Laurent Schwartz, École polytechnique
%U http://www.numdam.org/item/SEDP_2002-2003____A24_0/
%G en
%F SEDP_2002-2003____A24_0
Léandre, Rémi. Malliavin Calculus for a general manifold. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2002-2003), Talk no. 24, 12 p. http://www.numdam.org/item/SEDP_2002-2003____A24_0/

[A.K.S] Aida S. Kusuoka S. Stroock D.W.: On the support of Wiener functionals. In “Asymptotics problems in probability theory: Wiener functionals and asymptotics”. Elworthy K.D. Kusuoka S. Ikeda N. edit. Pitman Res. Math. Series. 284 (1993), 3-34. | Zbl

[A] Alexopoulos G.: Sub-Laplacians with drift on Lie groups of polynomial volume growth. Memoirs A.M.S 739 (2002). | MR | Zbl

[Az] Azencott R.: Grandes déviations et applications. Ecole de Probabilités de Saint-Flour VIII. P. Hennequin edit. L.N.M. 774 (1980), 1-176. | MR | Zbl

[B.P] Bally V. Pardoux E.: Malliavin Calculus for white noise driven parabolic S.P.D.E.S. Potential Analysis. 9.1. (1998), 27-64. | MR | Zbl

[BA1] en Arous G.: Développement asymptotique du noyau de la chaleur hors du cut-locus. Ann. Sci. Eco. Norm. Sup. 21 (1988), 307-331. | Numdam | MR | Zbl

[BA2] Ben Arous G.: Développement asymptotique du noyau de la chaleur hypoelliptique sur la diagonale. Ann. Inst. Fourier. 39 (1989), 73-99. | Numdam | MR | Zbl

[BA.L] Ben Arous G. Léandre R.: Décroissance exponentielle du noyau de la chaleur sur la diagonale (II). Prob. Th. Rel. Fields. 90 (1991), 372-402. | MR | Zbl

[Bi] Bismut J.M.: Large deviations and the Malliavin Calculus. Progress in Math. 45. Birkhauser (1984). | MR | Zbl

[C.K.S] Carlen E. Kusuoka S. Stroock D.W.: Upper bounds for symmetric transition functions. Ann. Inst. Henri. Poincaré. 23 (1987), 145-187. | Numdam | MR | Zbl

[D] Davies E.B.: Heat kernel and spectral theory. Cambridge Tracts in Math. 92 (1990). | MR | Zbl

[F.L] Florchinger P. Léandre R.: Décroissance non exponentielle du noyau du noyau de la chaleur. Prob. Th. Rel. Fields. 95 (1993), 237-267. | MR | Zbl

[F] Fournier N.: Strict positivity of the solution to a 2-dimensional spatially homogeneous equation with cuttoff. Ann. Inst. Henri. Poincaré. Probab. stat. 31.4. (2001), 481-502. | EuDML | Numdam | MR | Zbl

[F.W] Freidlin M.I. Wentzell A.D.: Random perturbations of dynamical systems. Springer. (1984). | MR | Zbl

[Ga] Gaveau B.: Principe de moindre action, propagation de la chaleur et estimées sous-elliptiques sur certains groupes nilpotents. Acta. Math. 139 (1977), 95- 153. | MR | Zbl

[H] Hoermander L.: Hypoelliptic second order equation. Acta. Math. 119 (1967), 147-171. | MR | Zbl

[I.W] Ikeda N. Watanabe S.: Stochastic differential equations and diffusion processes. North-Holland (1981). | MR | Zbl

[J.L] Jones J.D.S. Léandre R.: A stochastic approach to the Dirac operator over the free loop space. In “Loop spaces and groups of diffeomorphisms”. Proc. Steklov. Inst. 217 (1997), 253-282. | Zbl

[J.S] Jerison D. Sanchez A.: Subelliptic second order differential operator. In “Complex analysis. III” Berenstein E. Ed. L.N.M. 1227 (1987), 46-78.

[Ku] Kusuoka S.: More recent theory of Malliavin Calculus. Sugaku 5 (1992), 155-173. | MR | Zbl

[L1] Léandre R.: Minoration en temps petit de la densité d’une diffusion dégénérée. J. Funct. Ana. 74 (1987), 399-414. | Zbl

[L2] Léandre R.: Majoration en temps petit de la densité d’une diffusion dégénérée. Prob. Th. Rel. Fields. 74 (1987), 289-294. | Zbl

[L3] Léandre R.: Intégration dans la fibre associée a une diffusion dégénérée. Prob .Th. Rel. Fields. 76 (1987), 341-358. | MR | Zbl

[L4] Léandre R.: Appliquations quantitatives et qualitatives du Calcul de Malliavin. In “French-Japanese Seminar”. M. Métivier S. Watanabe edt. L.N.M. 1322 (1988), 109-133. English translation: in “Geometry of random motion”. R. Durrett M. Pinsky edit. Contemporary Math 75 (1988), 173-197. | Zbl

[L5] Léandre R.: Volume de boules sous-Riemanniennes et explosion du noyau de la chaleur au sens de Stein. Séminaire de Probabilités XXIII Azéma J. Meyer P.A. edit. L.N.M. 1372 (1989). | EuDML | Numdam | MR | Zbl

[L6] Léandre R.: Strange behaviour of the heat kernel on the diagonal. In “Stochastic processes, physics and geometry”. S. Albeverio edit. World Scientific (1990), 516-527.

[L7] Léandre R.: Développement asymptotique de la densité d’une diffusion dégénérée. Forum Math. 4 (1992), 45-75. | EuDML | Zbl

[L8] Léandre R.: A simple proof of a large deviation theorem. In “Stochastic analysis”. D. Nualart, M. Sanz-Solé edit. Prog. Prob. 32 Birkhauser (1993), 72-76. | Zbl

[L9] Léandre R.: Brownian motion over a Kaehler manifold and elliptic genera of level N. In “Stochastic analysis and applications in Physics”. R. Sénéor L. Streit edt. Nato Asie Series. 449 (1994), 193-219.

[L10] Léandre R.: Uniform upper bounds for hypoelliptic kernels with drift. J. Math. Kyoto. Univ. 34 (1994), 263-271. | MR | Zbl

[L11] Léandre R.: Positivity theorem for a general manifold. Preprint (2002). | MR

[L12] Léandre R.: Positivity theorem for a stochastic delay equation on a manifold. To be published in the proceedings of the 8-th conference of Vilnius (2002. V. Paulauskas edit). Acta. Appli. Mathe. | MR | Zbl

[L13] Léandre R.: Stochastic Mollifier and Nash inequality. To be published in the proceedings of the satellite conference of stochastic Analysis of I.C.M. 2002 (Ma Z.M Roeckner M. edit). | MR | Zbl

[Ma] Malliavin P.: Stochastic Calculus of variation and hypoelliptic operators. In “Stochastic analysis” Itô K. edt. Kinokuyina (1978), 155-263. | Zbl

[Me] Meyer P.A.: Le Calcul de Malliavin et un peu de pédagogie. R.C.P. 25. Volume 34. Publ. Univ. Strasbourg (1984), 17-43.

[M.S] Millet A. Sanz-Solé M.: Points of positive density for the solution to a hyperbolic S.P.D.E. Potential Analysis. 7.3. (1997), 623-659. | MR | Zbl

[Mo] Molchanov S. : Diffusion processes and Riemannian geometry. Russ. Math. Surveys. 30 (1975), 1-63. | MR | Zbl

[N] Norris J.: Simplified Malliavin Calculus. Séminaire de Probabilités XX. Azéma J., Yor M. edit. L.N.M. 1204 (1986), 101-130. | EuDML | Numdam | MR | Zbl

[Nu] Nualart D.: The Malliavin Calculus and related topics. Springer (1995). | MR | Zbl

[T] Takanobu S.: Diagonal short time asymptotics of heat kernels for certain second order differential operator of Hoermander type. Public. RIMS. Kyoto Univ. 24 (1988), 169-203. | MR | Zbl

[T.Wa] Takanobu S. Watanabe S.: Asymptotic expansion formulas of the Schilder type for a class of conditional Wiener functional integration. In “Asymptotics problems in probability theory: Wiener functionals and asymptotics”. K.D. Elworthy N. Ikeda edit. Pitman. Res. Notes. Math. Series. 284 (1993), 194-241. | Zbl

[V.S.C] Varopoulos N. Saloff-Coste L. Coulhon T.: Analysis and geometry on groups. Cambridge Tracts in Maths. 100 (1992). | MR | Zbl

[Wa] Watanabe S.: Stochastic analysis and its application. Sugaku 5 (1992), 51-71. | MR | Zbl